# SDR 96ZZZX1969

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216LA
- Make and model: Snias AS350B1
- Aircraft serial: 2251
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Splintered
- Location: M/R
- Part time: 1,962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT TT:  6,360.8 HRS.  YELLOW AND BLUE LEGS OF STARFLEX SPLINTERED AT MIDPOINT OF LEADING EDGES AND TOP SIDE.  BEYOND LIMITS PER AS350 MWC 62-20-00-601, PAGE 2.  STARFLEX IS A 2,200-HOUR RETIRE AND HAD 1,961.5 HRS AT OCCURRENCE.  STARFLEX WAS REMOVED AND REPLACED WITH SERVICEABLE ONE.  STARFLEX, SN M-2498, TT 1,961.5 HRS WAS SENT TO AMERICAN EUROCOPTER FOR EVALUATION.
